# SDR DALA2018032001827

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,039 hours, 23,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED INDICATOR INOPERATIVE. REMOVED DEBRIS FROM THE PANEL AND DOOR INDICATOR, REMOVED AND INSTALLED NEW PLACARD ON INDICATOR.
